# SDR CA001024024

- Difficulty date: October 3, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW REPORTED THE STALL FAIL CAUTION MESSAGE AT THE BEGINNING OF THE TAKEOFF, TAKEOFF WAS ABORTED.THE EICAS 2000 STATUS ON THIS AIRCRAFT IS UNKNOWN. MAINTENANCE RESET THE STALL COMPUTER, AIRCRAFT RETURNED TO SERVICE.
